# SDR AALA20121031004

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 37,433 hours, 5,999 cycles
- System (JASC): 2760 · Drag Control System
- Part: Union
- Condition: Loose
- Location: Nr 3 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED LOSS OF LEFT HYDRAULIC PRESSURE.  FLIGHT LANDED LHR WITHOUT INCIDENT.  TIGHTENED UNION ON NUMBER 3 SPOILER PCU ON LEFT WING THAT WAS LOOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
